# SDR DHL2003873612

- Difficulty date: July 6, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S1616757
- Condition: Cracked
- Location: Fuselage
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL SECTION L-17L CRACKED 2.000, STA 1771 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1, SRM 53-5-3 FIG 5.  REMOVED CRACKED LONGERON IAW SRM 51-1-21 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW LONGERON ON FUSELAGE TAIL SECTION, STA 1771 IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 9, SRM 51-3-0 PG 1.
